# SDR DALA2019060403423

- Difficulty date: June 3, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 80,660 hours, 20,673 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Fod
- Location: R4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6811, L/P 5986604) DOOR 4R WOULD NOT ARM PROPERLY. REMOVED DEBIS UNDER DOOR. DOOR 4R CLOSES AND LOCKED ARMED PROPERLY. OK FOR SVC REF B757 AMM 25-66.
